IJPAM: Volume 101, No. 3 (2015)

ECCENTRICITY BASED TOPOLOGICAL INDICES
OF THE JOIN OF k GRAPHS

Y.B. Venkatakrishnan$^1$, G. Sathiamoorthy$^2$
$^{1,2}$Department of Mathematics
School of Humanities and Sciences
SASTRA University, Thanjavur, INDIA


Abstract. The join of $k$ vertex disjoint graphs $G_1,G_2,\cdots,G_k$ denoted by $G=G_1\vee G_2 \vee G_3 \vee \cdots \vee G_k$, is obtained from their union by including all edges between the vertices in $G_i$ and the vertices in $G_j$, where $i,j=1,2,\cdots,k$ and $i \neq j$. In this paper, we given an explict formula to calculate the eccentric connectivity index and eccentric distance sum index of the join of $k$ graphs.

Received: December 11, 2014

AMS Subject Classification: 05C07, 05C12

Key Words and Phrases: join of graphs, eccentric distance sum index, eccentric connectivity index

Download paper from here.




DOI: 10.12732/ijpam.v101i3.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 3
Pages: 381 - 385


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).